Refbacks

  • There are currently no refbacks.




Copyright (c) 2019 Pakistan Journal of Statistics and Operation Research

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Title

Bayesian Estimation for Nadarajah-Haghighi Distribution Based on Upper Record Values

Keywords

Bayesian estimation, Maximum likelihood estimation, Jeffrey’s prior information, Extension of Jeffrey’s prior information, Loss functions, Tierney-Kadane approximation, Record values.

Description

This paper discusses maximum likelihood and Bayes estimation of the two unknown parameters of Nadarajah and Haghighi distribution based on record values. Different Bayes estimates are derived under squared error, balanced squared error and general entropy loss functions by using Jeffreys' prior information and extension of Jeffreys' prior information. It is observed that the associated posterior distribution appears in an intractable form. So, we have used Tierney and Kadane approximation method to compute these estimates. Finally, numerical computations are presented based on generated record values using R software.


Date

2019-03-23

Identifier


Source

Pakistan Journal of Statistics and Operation Research; Vol. 15 No. 1, 2019



Print ISSN: 1816-2711 | Electronic ISSN: 2220-5810